# SDR UIEA2020060101185

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,772 hours, 18,010 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT MSG.  RECYCLED APU AND PERFORMED BITE TEST.  NO FAULTS NOTED AT THIS TIME.  EICAS SHOWS NO MESSAGES.  APU AND OPERATIONAL IAW AMM 49-11-00 OK FOR SERVICE.
